# SDR FDEA202506100874

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,548 hours, 17,992 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE RIB DOUBLER AT STATION XOS 789 FOUND CRACK ABOUT 2 INCH.   LT WING FIXED LEADING EDGE CRACKED RIB DOUBLER AT STATION XOS 789 REMOVED IAW SRM 51-33-01-0G AND FABRICATED RIB DOUBLER IAW DRAWING ARB3954 REV K.   INSTALLED FABRICATED RIB DOUBLER IAW SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
